# SDR REXA2013112802194

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,911 hours, 9,453 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CRJ 900 EMERGENCY EQUIPMENT INSPECTION STICKER CHECK FOUND THREE INFANT LIFE VEST MISSING.  DEFERRED THREE INFANT LIFE VEST IAW NEF N25-21-9A, ENTERED INTO MM02.  PLACARD INSTALLED CONTROL 2348585-2, MOC NOTIFIED 53212 JMK 12540.  INSTALLED THREE INFANT LIFE VEST PN P0640-101.  REMOVED FROM MM02 & MXC NOTIFIED 96096.
